# SDR DALA2022071104833

- Difficulty date: June 28, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 84,810 hours, 16,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 EMERGENCY LIGHTS IN THE FLIGHT ATTENDANT LOWER LOBE CREW REST ( FALLCR) FOUND INOP, CORRECTIVE ACTION: FOUND PIN 3 CONNECTOR R1-1617 LOOSE RESECURED REPLACED BUNK LIGHT PN BR9741-801-003-F OPS CHECK NORMAL. (7805481)
